# SDR SWIA202264212

- Difficulty date: February 1, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR.75 STR.29R FOUND TO HAVE CORROSION HIDDEN BY WASTE CONTAMINATION     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED SHEAR CLIP AT FR 75 STR 29R AS REQUIRED REF SRM 51-40-08. INSTALLATION ODF SHEAR CLIP WITH SAME PART NUBER AS OLD SHEAR CLIP WILL NOT EFFECT WEIGHT AND BALANCE
